# SDR SIMA20250901002

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 26,268 hours, 17,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING IN FLIGHT @ FL200. FA'S DIDN'T SEE ANYONE COME OUT OF THE LAV. NO INDICATIONS OF SMOKE ON FA PANEL PERFORMED OPERATIONIAL CHECK OF LAV SMOKE SYS. IAW AMM 26-14-01 , OPS CHECK GOOD NO FAULT AT THIS TIME.
